You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Dynamic Stability in the Cagan Model of Hyperinflation
Mohsin S. Khan
International Economic Review
Vol. 21, No. 3 (Oct., 1980), pp. 577-582
Published by: Wiley for the Economics Department of the University of Pennsylvania and Institute of Social and Economic Research, Osaka University
Stable URL: http://www.jstor.org/stable/2526353
Page Count: 6
You can always find the topics here!Topics: Economic growth models, Parametric models, Hyperinflation, Approximation, Economic inflation, Statistical estimation, Economic models, International economics, Estimation methods, Dynamic stability
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
International Economic Review © 1980 Economics Department of the University of Pennsylvania